# SDR COMA0060080

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FRAME
- Condition: Damaged
- Location: Bs 409 & 128
- Part time: 11,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CANADAIR SERVICE BULLETIN 601R-53-030, FOUR FASTENER HOLES DRILLED THROUGH THE SKIN AND FRAME AT FS 409 AND 128, BETWEEN STRINGER 24L AND 24R WERE DISCOVERED TO BE OBLONG AND REQUIRED OVERSIZING TO COMPLETE THE REPAIR. PERFORMED A MAJOR REPAIR TO OBLONG FASTENER HOLES AT FS 409 AND 128 BETWEEN STRINGER 24L AND 24R IAW WVAC EO 601R-53-0883.
